Solpadeine Plus Soluble tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers containing paracetamol, ibuprofen or aspirin alone have not worked. Solpadeine Plus Soluble relieves headache, migraine, period pains, dental pain, backache, rheumatic pain, strains and sprains and sciatica. Solpadeine Plus Soluble uses a triple action fast acting formula – paracetamol, codeine and caffeine – to help deliver quick and effective pain relief.
Free Prescription Delivery Service available for Customers during this difficult time. Please contact a member of our pharmacy team on 01159663228.